Doctor insights on:
Flu Shot 3 4 Years Ago
4 year old boy w/ croup, treated w/ prednisolone & amoxicillin. No seal cough, but dry constant cough what can I do? Started with high fever 4 days ago, then 2 days ago with "barking seal cough" after 3 doses of prednisolone & amoxicillian, he now has a
Also known as influenza vaccines, flu shots are given out once a year to protect against the flu. The flu shot stimulates the immune system to build antibodies to three or four strains of flu viruses in the hopes that it will offer protection from the current strains present in the community. Each year the Centers for Disease Control (CDC) monitors the strains of Influenza globally and incorporates the appropriate antigens in the new vaccine. For best protection the vaccine ...Read more
My last Depo-Provera shot 6/7/13 i got a 3 day period 1/28/14 & no period breast tenderness pelvic pain & hard i was on Depo-Provera 4 years what is going on?
2 yr old with 5 or 6 tbi past 4 months last one 3wks ago mild to moderate headaches since 3 months continue worried about intracranial hematoma?
Have it evaluated: It is concerning to have that many tbis in a short period of time. There is a cumulative effect to the tbis so you want to avoid them particularly at an early age. If there are still symptoms, you need to have a physician evaluate. A neurologic evaluation may reveal findings that could suggest increased intracranial pressure. This would then prompt a ct or MRI to better clarify. ...Read moreSee 2 more doctor answers
No: No, the CDC does not recommend that series be restarted. If the vaccine series was interrupted after the first dose, the second dose should be administered as soon as possible. However, you had the second and the third dose after 6 yeas later and to determine immunity against Hep B, you should blood testing now to show adequate anti-HBs (at least 10 mIU/mL). ...Read more
Had fever 4 last 3 days (37.3-38.8c)todaygp started me antibiotics. Do i still take paracetamol for d fever?
I'm currently 5 weeks 4 days. My 1st hCG at 4 weeks was 2140. My 2nd 5 days later was 18, 216. My 3rd at 5 weeks was 31, 624. Could this be twins?
May be : Why do you keep getting repeated bhcg to start with and how come you do not have an ultrasound to check ...Read more
Slept great all life 38 yrs. 4 yrs ago cardio gym late, started waking up at 3 am. Stopped working out late but symptoms persist 3 yrs later. Wired. ?
3 yr old had dental surgery this am 4 crowns, 4 fillings. Has 103 fever now. Dentist said call back in 2 hours. What should I do? Worried mom
I had total hip replacement 4 weeks ago.On Mon I was put on keflex for infection.For the past 2 days I'm exhausted. Redness/swelling much better ???
Hard to say: Many potential causes. You certainly would need to be followed closely as oral antibiotics alone would rarely cure a deep infection associated with a hip replacement. Getting some basic blood work to make sure you are not anemic and a primary care check up would probably be a good idea. ...Read more
I have had two neck surgeries in 3 years - fusion c4-5, artificial joint (c2-3) and and cage/hip graft c5-6. Last 24 hours, severe quad twitch/spasm ?
Hard to say: Multiple potential causes of pain and spasm in your "quad". Presumably you mean in your quadriceps, which is in your leg? Usually would be related to the area itself, or a referred or radicular pain which could potentially be related to the back. As high as 20 percent of patients with neck problems can develop similar problems in the back. Don't hesitate to be seen. ...Read more
I am 74 yrs.In march 2013 i took yellow fever and meningitis vaccinations together . After 14 days i had severe reactions. Burning feet temp etc?
I'm on the depo provera shot for 3+ years, I've gained about 20-25 pounds in those past 3 years, how can I drop weight and still be on the shot?
Diet & exercise: It's common for patients on Depo provera to gain some weight as the medication can increase your appetite. If you want to stay on it, the way to lose the weight is by eating a healthy, well balanced diet and exercise. A nutritionist can help you with the dieting. If you want to change birth control method, the Mirena IUD would be a great alternative for the Depo. ...Read more
40 YEARS OLD.SORE THROAT & FEVER SINCE LAST 20 YEARS.TONSILLECTOMY DONE 5 MONTHS BACK. NOW STILL FEELING SAME CONDITION AGAIN. THROAT V.VERY SENSITIVE?
Cultures: Do you get throat cultures done when your throat is sore? An otolaryngologist is best qualified to evaluate and advise you about your symptoms. ...Read more
C section 2 weeks ago. Haematoma dx. yesterday, packed yesterday and today. Currently temp. of 38. Since sx. temp 37 and above never over 38. ?
Mom had haemophilus influenzae pneumonia and treated in hosp.I was with her 3 days before meds began. It's been almost 2 weeks now. Am I at risk?
Pneumonia : If you are not having symptoms I would say you are fine. You were at risk but it sounds the exposure did not effect you ...Read more
How many days after tonsillectomy/ adenoidectomy will i stop feeling nauseous? I had surgery tuesday april 23, 2013. Around 11:30am
Pain medication: Likely the pain medication is playing a large role with the nausea you currently are experiencing. Many surgeons prescribe Lortab Elixir for their patients and this medicine is a combo of tylenol (acetaminophen) plus narcotic (hydrocodone). The medicine is likely making your nausea worse. Consider taking otc tylenol (acetaminophen) for you next scheduled dose. You could call your ENT for zofran odt which works great for nausea. ...Read moreSee 1 more doctor answer
3yr old w/ persistant wet cough & fever 103 auxillary, resp rate 32-40 bpm. Had phenumoina Aug 2014 & pertusis Sept 2014. Wait till morning or ER?
1 1/2 yr old boy running temperature from 101 to 100 since 4 am it's 340 pm giving Motrin 5 ml every 4 hrs n pedialyte no food?
Stop the Motrin: I would recommend stopping the Motrin immediately and call Poison Control (1-800-222-1222) because of a possible overdose. The frequency of dosing is every 6-8 hours and should be less than 5 ml since that is for 2-3 year olds. If your child appears to have vomiting, stomach pain, breathing problems or excessive lethargy you should take him to ER. They can check on original illness there. ...Read more
I started amoxicillin 875 about 3 days ago and have been having diaherra for the past 2 days about 2 or 4 tines a day. Is it deficile c ?
- Talk to a doctor live online for free
- Tetanus shot 2 3 years ago
- Mri 3 years ago
- Tetanus shot 7 years ago
- Ask a doctor a question free online
- Tetanus shot 5 6 years ago
- Tetanus shot 1 2 years ago
- Lead shot in arm from years ago
- Abnormal echo three years ago now echo is normal
- Talk to a infectious disease specialist online